MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 168-270
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported " capsular contracture baker ii and exchange from textured to smooth".Later patient reported "deflated before surgery".This record is for the left side.Device was explanted.

Brand Name
Style 168 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25580366
Report Number9617229-2026-11780
Device Sequence Number21087585
Product Code FWM
UDI-Device Identifier10888628000803
UDI-Public(01)10888628000803(17)110404
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2011
Device Catalogue Number168-270
Device Lot Number1428507
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight112 LB
Patient RaceWhite